JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON ABSOLUTELY STAR-LINDELOF SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARKS ON ABSOLUTELY STAR-LINDELOF SPACES
Song, Yan-Kui;
  PDF(new window)
 Abstract
Vaughan proved that if X is countably compact, then the Alexandroff duplicate A(X) is acc. In this note, we give an example to show that the result can not be generalized to star-Lindelof spaces. Moreover, we give a positive result.
 Keywords
countably compact space;star-Lindelof space;absolutely star-Lind-elof space;
 Language
English
 Cited by
1.
Versions of properties (a) and (pp), Topology and its Applications, 2011, 158, 12, 1360  crossref(new windwow)
 References
1.
Q and A in General Topology, 1998. vol.16. 2, pp.79-104

2.
Chinese Ann. Math. Ser., 1983. vol.4A. 5, pp.571-575

3.
Topology Appl., 1991. vol.39. 1, pp.71-103 crossref(new window)

4.
Revised and completed edition, 1989.

5.
Topology Appl., 1994. vol.58. 1, pp.81-92 crossref(new window)

6.
Topological Atlas preprint, 1998. 330,

7.
Topology Appl., 2002. vol.119. 2, pp.229-232 crossref(new window)

8.
Fund. Math., 1954. vol.41. pp.105-106

9.
The Eighth Prague Topolegical Symposium, 1996.